# SDR IPXA2025090841857

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 31,468 hours, 21,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR FWD EDGE UPPER ROLLER CRANK FITTING GOUGED AT BOTTOM SIDE.
